# SDR SWAA2023072080231

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8741L
- Make and model: Boeing 737-8
- Aircraft serial: 61869
- Aircraft time: 7,279 hours, 3,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142DW HAS CRACK ON EDGE<[01] R&R AFT CARGO PANEL 142DW PER AMM 50-10-02
